MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600006
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient¿s tibial tray had collapsed into varus.When the tray was removed, the underside had loosened from the cement.The femoral implant was also removed; there was no femoral loosening.It was stated that tibial tray was loose.Loosening interface was marked as cement to implant.Doi: on (b)(6) 2015, dor: on (b)(6) 2026, affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
ATTUNE
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24800266
Report Number1818910-2026-06208
Device Sequence Number15938810
Product Code JWH
UDI-Device Identifier10603295042402
UDI-Public(01)10603295042402(17)250630(10)8156429
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number150600006
Device Lot Number8156429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FB INSRT SZ 7 8MM.; ATTUNE PS FEM LT SZ 7 CEM.; SMARTSET GMV 40G US EO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale